Hello lybrate-user, dizziness could be from side effects of Aten 25 if her blood pressure lowering down after the medicine, So first check the Blood pressure while she is feeling dizziness. If the BP is high the also dizziness comes and if low also dizziness come. If the BP is low or high consult your doctor for further advise. If BP is normal still there is head reeling then it could be from benign paroxysmal positional vertigo (BPPV) or hyperacidity or labrynthitis. After the diagnosis any treatment can be advised. Thank you.
For dizziness, take medicine Gelsemium 30, 4pills thrice a day, and revert back for further treatment.
You need to go for routine checkup for vitals, go for blood investigation, and once go for USG also, to rule out the cause.
For more queries, contact us.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Dizziness treatment